# SDR SWAA2014060628758

- Difficulty date: May 23, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 33,568 hours, 16,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 621MB CORNER DELAMINATED.  REPAIRED PANEL IAW SRM.
